# SDR YENA2020072000389

- Difficulty date: July 16, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N746JB
- Make and model: Airbus A320-232
- Aircraft serial: 3622
- Aircraft time: 45,874 hours, 16,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 813319
- Condition: No Test
- Location: 10wl
- Part time: 8,406 hours, 3,216 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 391, EMERGENCY LIGHT TEST FAILED BATTERIES AT 10WL,11WL, 13WL.   REMOVED & REPLACED EMERGENCY LIGHT BATTERIES IAW AMM 33-51-38.
